Approximability of the Maximum Solution Problem for Certain …
Emerging
3
Citations20
Refs2009
Year
Search Works
Work Details
- DOI 10.1007/978-3-642-03351-3_21
- OpenAlex ID W1524072139
- Type Conference-paper
- Language EN
- Published 01 Jan 2009
- Pages 215–226
- Source Lecture notes in computer science
- Publisher Springer Science+Business Media
- FWCI 0.29
- Countries 1
- Institutions 1
- Added 24 Jun 2016
- Updated 16 Oct 2026
External Links
MENU
0
Approximability of the Maximum Solution Problem for Certain Families of Algebras
Conference-paper 2009 EN
3
Citations
20
References
2
Authors
0.29
FWCI
Citations by Year
Last 2 yearsTopics
Keywords
Authors & Affiliations
2 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Peter Jönsson | Linköping University (SE) | |
| 2 | Johan Thapper | Linköping University (SE) |
Related Works
10Data: OpenAlex